Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1986, Volume 26, Number 7, Pages 1105–1110 (Mi zvmmf3981)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

An estimate of the coefficient of reflection of a system of dielectric layers

Yu. I. Khudak

Moscow

Full text: PDF file (640 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1986, 26:4, 95–100

Bibliographic databases:

UDC: 517.958:537.812
Received: 26.10.1984
Revised: 31.10.1985

Citation: Yu. I. Khudak, “An estimate of the coefficient of reflection of a system of dielectric layers”, Zh. Vychisl. Mat. Mat. Fiz., 26:7 (1986), 1105–1110; U.S.S.R. Comput. Math. Math. Phys., 26:4 (1986), 95–100

Citation in format AMSBIB
\Bibitem{Khu86}
\by Yu.~I.~Khudak
\paper An estimate of the coefficient of reflection of a system of dielectric layers
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1986
\vol 26
\issue 7
\pages 1105--1110
\mathnet{http://mi.mathnet.ru/zvmmf3981}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=851761}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1986
\vol 26
\issue 4
\pages 95--100
\crossref{https://doi.org/10.1016/0041-5553(86)90082-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3981
  • http://mi.mathnet.ru/eng/zvmmf/v26/i7/p1105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Khudak Yu.I., “O zadache prosvetleniya v klassicheskoi postanovke”, Doklady akademii nauk, 448:5 (2013), 520–520  crossref  mathscinet  zmath  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:773
    Full text:105
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021